Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||A Zakai equation derivation of the extended Kalman filter|
|Citation:||Automatica, 2010; 46(3):620-624|
|Publisher:||Pergamon-Elsevier Science Ltd|
|Robert J. Elliott, Simon Haykin|
|Abstract:||A discrete time filter is considered where both the observation and signal process have non-linear dynamics with additive Gaussian noise. Using the reference probability framework a convolution type Zakai equation is obtained which updates the unnormalized conditional density. Using first order approximations this equation can be solved recursively and the extended Kalman filter can be derived.|
|Keywords:||Extended Kalman filter|
|Rights:||Copyright © 2010 Elsevier Ltd All rights reserved.|
|Appears in Collections:||Aurora harvest|
Mathematical Sciences publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.